RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1944, Volume 8, Issue 3  


Sur la diffusion des оndes et les lacunes pour les systèmes d'équations hyperbcliques
I. Petrowskyj
101
Investigation of purely discontinuous random processes by means of integro-differential equations
V. Dubrovsky
107
Finite-multiple continuous dimension-raising mappings
I. Weinstein, J. Kajdan
129
A new proof of a theorem concerning simple rings
A. Tihomirov
139
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019